# SDR UIEA2019021103186

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,868 hours, 15,995 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LP BLADE #25 DAMAGED.( BLENDED DAMAGED AREA IAW B767 AMM 72-31-02,FOUND TO BE WITHIN ALLOWABLE LIMITS. )
